MathSciNet Relay Station
MathSciNet bibliographic data
MR2206342 37A50 (42A05 47A35 60F15)
Cohen, Guy; Cuny, Christophe On random almost periodic trigonometric polynomials and applications to ergodic theory. Ann. Probab. 34 (2006), no. 1, 39–79.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement